# SDR TWAA9814702

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EGRESS LIGHTS REPORTED INOP ROWS 12 TO 16.  REPLACED POWER SUPPLY.  CHECK-C 11-22-97 STL.
